MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-100U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2026-00065 and device 3 is being reported under mdr-2247858-2026-00067.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
I was made aware last night of an explant of a treo device, physician stated there was type 3 endoleak and the decision was made to explant the device.No further details were provided.Additional information received on (b)(6) 2026 from the terumo aortic site representative: at the time of implant bilateral renal accessories were embolized.Post implant angiogram revealed successful exclusion of aneurysm without evidence of endoleak.A ct performed on (b)(6) 2021 showed a possible type 2 endoleak "likely due to a non-embolized accessory left renal", sac was stable.He had multiple interventions for a type 2 endoleak which led to a laparoscopic ligation of ima and multiple lumbars on (b)(6) 2024.He had a cv mra on (b)(6) 2025 that showed sac 7.2 cm, the report also stated "right common iliac- distal segment is ectatic, the iliac limb of aortoiliac stent graft extends into the common iliac artery.Incomplete apposition of the distal end of the stent graft." explant performed 03/28/2026.On the op report it states 'significant bleeding was noted from a defect in the graft from the posterior main body.Patient outcome: "no info provided on patient.Additional information received on (b)(6) 2026 from the terumo aortic site representative: to my limited knowledge, the patient is doing well.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24967241
Report Number2247858-2026-00066
Device Sequence Number10363806
Product Code MIH
UDI-Device Identifier00843576152090
UDI-Public00843576152090
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/03/2024
Device Catalogue Number28-L2-20-100U
Device Lot Number2101230236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale